|sustive dreams and bedwetting
Jun 17, 2008
ok this is embarrasing but since I started on Sustiva and Truvada 3 months ago I have wet the bed during the night 6 times. Each time I am dreaming I am going to the bathroom but am only deep in dreamland. I do not drink alcohol and have tried limiting liquides before bed. I travel a lot for work and it has happened in hotels and even on a Cruise. Have you heard of this before and have you any suggestion please? I'm a 49 year old man and this is very embarrasing. Thank you
| Response from Dr. Henry
Sustiva (efavirenz) can have strong and strange persistent effects on sleeping in a small percentage of patients. I would discuss with your HIV specialist whether a trial on an alternative medication might be warranted. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough During Seroconversion
- If I Have Ars Will I Have Swollen Lymph Nodes?
- Is Erectile Dysfunction An Acute Symptom Of HIV?
- Cold Feet After Erotic Massage Worried I Have HIV
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.